Homomorphisms of analytic local rings

Abhyankar, S. S. ; van der Put, M. (1970) Homomorphisms of analytic local rings Journal fur die reine und angewandte Mathematik, 1970 (242). pp. 26-60. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/cr...

Related URL: http://dx.doi.org/10.1515/crll.1970.242.26

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:182
Deposited On:17 Sep 2010 14:20
Last Modified:10 May 2011 14:34

Repository Staff Only: item control page